Alka-Seltzer Plus Fizzy Chews Cold & Flu Orange Tablet, 24 CT
4.5
(641)
How to get it
Details
Alka-Seltzer Plus Fizzy Chews Cold & Flu Orange Tablet, 24 CT
24.00 Ct, 0.13 lbs. Item # 560765
Have a cold or the flu? Chew, fizz, feel better! Introducing Alka Seltzer Plus Cold & Flu Fizzy Chews Chewable Tablets, the next generation of fizz. Grab and go for convenient cold symptom relief that activates without water for fizzy, chewable, convenient on the go relief. These cold and flu chewable tablets work fast to provide powerful, chewable cold symptom relief for adults and children over 12. A new cold relief medicine, Fizzy Chews provide relief of cough, runny nose, sneezing, fever, body aches and sore throat in an orange flavored tablet. Adults and children 12 years and over: Take 2 tablets every 4 hours; do not exceed 12 tablets in 24 hours or as directed by a doctor. Children under 12 years: do not use. Use as directed. Get fizzy fast relief with Alka Seltzer Plus Fizzy Chews today. Introducing Alka Seltzer Plus Cold & Flu Fizzy Chews, a chewable, on the go, fast-acting cold medicine
These cold and flu chewable tablets activate without water, making them a great option to grab and go
This new cold symptom relief medicine provides relief of cough, runny nose, sneezing, fever, body aches and sore throat
Fast cold and flu relief in orange flavored tablets
Adults and children 12 years and over: Take 2 tablets every 4 hours
do not exceed 12 tablets in 24 hours or as directed by a doctor. Use as directed
Children under 12 years: do not use
These cold and flu chewable tablets activate without water, making them a great option to grab and go
This new cold symptom relief medicine provides relief of cough, runny nose, sneezing, fever, body aches and sore throat
Fast cold and flu relief in orange flavored tablets
Adults and children 12 years and over: Take 2 tablets every 4 hours
do not exceed 12 tablets in 24 hours or as directed by a doctor. Use as directed
Children under 12 years: do not use
Concern | Cold & flu |
---|---|
Form | Chewables |
Key ingredient | Acetaminophen |
Product type | Cold & flu treatments |
Quantity | 1-60 ct |
Symptopm | Cold & flu symptoms |
Ingredients
Active Ingredients: Acetaminophen 162.5 mg, Chlorpheniramine maleate 2 mg, Dextromethorphan hydrobromide 5 mg. Inactive Ingredients: anhydrous citric acid, betadex, carboxymethylcellulose, colloidal silicon dioxide, ethylcellulose, flavors, magnesium stearate, mannitol, microcrystalline cellulose, polyethylene, sodium bicarbonate, sodium carbonate, sodium starch glycolate, stearic acid, sucralose, xylitol Active Ingredients: Acetaminophen 162.5 mg, Chlorpheniramine maleate 2 mg, Dextromethorphan hydrobromide 5 mg Inactive Ingredients: anhydrous citric acid, betadex, carboxymethylcellulose, colloidal silicon dioxide, ethylcellulose, flavors, magnesium stearate, mannitol, microcrystalline cellulose, polyethylene, sodium bicarbonate, sodium carbonate, sodium starch glycolate, stearic acid, sucralose, xylitol
Directions
Do not take more than the recommended dose. Adults and children 12 years and over: take 2 tablets every 4 hours. Do not exceed 6 doses (12 tablets) in 24 hours or as directed by a doctor.
Children 6 to under 12 years: take 2 tablets every 4 hours. Do not exceed 5 doses (10 tablets) in 24 hours or as directed by a doctor.
Do not swallow tablets whole. Chew or crush tablets completely before swallowing.
Children under 6 years: do not use.
Children 6 to under 12 years: take 2 tablets every 4 hours. Do not exceed 5 doses (10 tablets) in 24 hours or as directed by a doctor.
Do not swallow tablets whole. Chew or crush tablets completely before swallowing.
Children under 6 years: do not use.
Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, if a child takes more than 5 doses in 24 hours, if taken with other drugs containing acetaminophen, or if an adult has 3 or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions. Symptoms may include: skin reddening, blisters, rash, hives, facial swelling, asthma (wheezing), shock. If a skin or general allergic reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied, or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied, or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
From Alka-Seltzer
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.
Alka-Seltzer Plus Fizzy Chews Cold & Flu Orange Tablet, 24 CT
4.5
(641)